# SDR DALA2024032803901

- Difficulty date: June 28, 2022
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 96,552 hours, 25,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6808 LH WING / FIXED LEADING EDGE PANEL / WET LAYUP REPAIR PER ERA 600430-14. CORRECTIVE ACTION: REF ERA 600430-14. (2296753)
